Show simple item record

dc.contributor.authorTaqqu, Murad S.en_US
dc.contributor.authorBai, Shuyangen_US
dc.date.accessioned2020-01-21T19:42:44Z
dc.date.available2020-01-21T19:42:44Z
dc.date.issued2013-10-22
dc.identifierhttp://arxiv.org/abs/1211.0576v2
dc.identifier.citationMurad S Taqqu, Shuyang Bai. 2013. "Multivariate limit theorems in the context of long-range dependence." Journal of Time Series Analysis, Volume 34, Issue 6, pp. 717 - 743. https://doi.org/10.1111/jtsa.12046
dc.identifier.issn0143-9782
dc.identifier.urihttps://hdl.handle.net/2144/39127
dc.description.abstractWe study the limit law of a vector made up of normalized sums of functions of long-range dependent stationary Gaussian series. Depending on the memory parameter of the Gaussian series and on the Hermite ranks of the functions, the resulting limit law may be (a) a multivariate Gaussian process involving dependent Brownian motion marginals, or (b) a multivariate process involving dependent Hermite processes as marginals, or (c) a combination. We treat cases (a), (b) in general and case (c) when the Hermite components involve ranks 1 and 2. We include a conjecture about case (c) when the Hermite ranks are arbitrary.en_US
dc.format.extentp. 717 - 743en_US
dc.language.isoen_US
dc.publisherWileyen_US
dc.relation.ispartofJournal of Time Series Analysis
dc.subjectScience & technologyen_US
dc.subjectPhysical sciencesen_US
dc.subjectMathematics, interdisciplinary applicationsen_US
dc.subjectStatistics & probabilityen_US
dc.subjectMathematicsen_US
dc.subjectLong-range dependenceen_US
dc.subjectGaussian processen_US
dc.subjectCentral limit theoremsen_US
dc.subjectNon-central limit theoremsen_US
dc.subjectAsymptotic independenceen_US
dc.subjectMultiple Wiener-Ito integralsen_US
dc.subjectStationary Gaussian-processesen_US
dc.subjectNonlinear functionalsen_US
dc.subjectIndependenceen_US
dc.subjectIntegralsen_US
dc.subjectFieldsen_US
dc.subjectStatisticsen_US
dc.subjectEconometricsen_US
dc.titleMultivariate limit theorems in the context of long-range dependenceen_US
dc.typeArticleen_US
dc.description.versionAccepted manuscripten_US
dc.identifier.doi10.1111/jtsa.12046
pubs.elements-sourcemanual-entryen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.orcid0000-0002-1145-9082 (Taqqu, Murad S)
dc.identifier.mycv34285


This item appears in the following Collection(s)

Show simple item record